3 doctors weighed in:

Is it normal to get pregnancy symptoms for the first time in two years of using the Depo-Provera shot?

3 doctors weighed in
Dr. Shivinder Deol
Anti-Aging Medicine
2 doctors agree

In brief: Yes

Depoprovera is a synthetic progestin (anti-pregnancy) that blocks normal Progesterone (pro-pregnancy) receptors.
The high dose of this progestin cause several symptoms like nausea, swelling, weight gain that mimic pregnancy symptoms.

In brief: Yes

Depoprovera is a synthetic progestin (anti-pregnancy) that blocks normal Progesterone (pro-pregnancy) receptors.
The high dose of this progestin cause several symptoms like nausea, swelling, weight gain that mimic pregnancy symptoms.
Dr. Shivinder Deol
Dr. Shivinder Deol
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors